# SDR SWAA2018030520190

- Difficulty date: February 26, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 48,675 hours, 28,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED.   R & R THE AFT FLAP IAW MM.
